# SDR UHLA2014052600392

- Difficulty date: May 26, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 12,692 hours, 9,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MOST FWD PHOTOLUMINESCENT STRIP MISSING LITTLE RED DOT.  R & R LT FWD PHOTOLUMINESCENT STRIP WITH RED DOT IAW AMM 25-24-01.
